| Model Number |
CD1357-40C |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
12/15/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The sterilization records were reviewed and no evidence of abnormal sterilization cycle was found.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that the patient presented at the hospital due to infection.The patient's implantable cardioverter defibrillator (icd) and right ventricular (rv) lead were explanted and replaced on (b)(6) 2025.The patient was in a stable condition.
Additional Manufacturer Narrative
The device was returned and device evaluation revealed no anomalies.Interrogation and preliminary test results were acceptable.A device history record (dhr) review was performed and all required manufacturing processes and inspection steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.Review of the sterilization records confirmed normal sterilization cycles for the products.